Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Low grade burning at tip of penis after taking medication for UTI

from time to time i get an unspecified urinary tract infection . Moxifloxacin 400mg for 10 days usually gets rid fo the problem---tis time i just completed the course two days ago and all seems better except for a constant low grade buring at the tip of my penis ...this has not happened before especially after taking a course of moxi
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

As drug resistance is common, you should take antibiotic on the basis of Culture & Sensitivity test report.

You should get your blood sugar (F & PP) and urine(routine) tested.

During treatment with antibiotic, fungal infection can flourish.

You can take Tab. Fluconazole-150mg and apply Candid cream and avoid use of soap to clean glans of penis.

If problem persists, contact your Urologist.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor